It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Back Problems Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-12-2008, 07:23 PM   #1
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: MN,USA
Posts: 2,520
megss HB User
Can my Spondy be causing head issues?

About a month ago I began having horrible migraine like headaches. I thought it was from the spinal injection, but now I am not so sure because they are not getting better. My spondy is in L5, and my sciatic pain is usually on my left side only. The headaches are also on the left side only. I have never experienced a headache that was only one sided! This is what leads me to believe that this is related. Also, this week, I have been having this disgusting vertigo/ dizziness, to the point that it is dangerous for me to drive and it makes me feel very sick and nauseas. Tonight, my neck locked up twice. I know my posture has changed as a result of my lower back and sciatic pain. I walk very differently now, in a way that is exhausting. I drag my feet and trip all the time. I try to use better posture, but the minute I quit thinking about it, I go back to walking weird. Plus it is uncomfortable to walk normally. I also need to limp a lot.
I need opinions.
Thanks!

 
Old 11-13-2008, 06:04 AM   #2
Senior Member
(male)
 
Join Date: Oct 2008
Location: Oklahoma
Posts: 215
Devon07 HB User
Re: Can my Spondy be causing head issues?

Yes it can....I found that aspertame sweetner caused my headaches........but back issues can be a major cause as well. I always thought it was my back.


Devon

 
Sponsors Lightbulb
   
Old 11-13-2008, 08:00 PM   #3
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: MN,USA
Posts: 2,520
megss HB User
Re: Can my Spondy be causing head issues?

I can't think of anything other than my spondy that would be causing this, especially since the headaches are one sided. I don't consume any artificial sweetener, so it couldn't be that.
I found out that my dizziness is some sort of bug. My dad had the same symptom last week. But add that into the mix, and I feel just horrible!

 
Old 11-14-2008, 01:14 AM   #4
Veteran
(female)
 
Join Date: Feb 2008
Location: Galloway, NJ, USA
Posts: 374
Marywoo HB User
Re: Can my Spondy be causing head issues?

megs i have spondy too and my left side is also the worst i start out walking fine and then the left side starts giving out.i have also had one sided headaches and its always the left side,i have a consultation on dec 4 i will ask the dr for both of us,i hope i didnt high jack your post.i hope you are feeling better. marywoo

 
Old 11-14-2008, 09:14 AM   #5
Senior Member
(male)
 
Join Date: Oct 2008
Location: Oklahoma
Posts: 215
Devon07 HB User
Re: Can my Spondy be causing head issues?

I brought up the sweetner because I was trying to drop some weight for maybe some pain relief and sugar was one of the things I dropped....here come the headaches and my doc said it was more than likely my back causing it....well I got to thinking my back hasent changed any and shouldnt have started headaches....then I realized maybe the diet....thought I would throw that out there as it was a shock to me....I had severe migrains....not any more.


Devon

 
Old 11-14-2008, 08:45 PM   #6
Senior Veteran
(female)
 
Join Date: Oct 2006
Location: MN,USA
Posts: 2,520
megss HB User
Re: Can my Spondy be causing head issues?

I wish I could say I consumed diet stuff! I still drink regular pop, even though I know it's bad for me My weight isn't an issue though, so I don't care THAT much.

Mary- I bet it is the spondy causing our left sided headaches. Let me know what your Dr. says about it. I completely forgot to ask my Dr. about it this week because I was crying through out the whole appointment.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Head feeling causing anxiety, or Anxiety causing head feeling?? TheAngelGabriel Anxiety 10 07-06-2009 09:10 PM
Exercises for Spondy. Help Needed!!!! megss Back Problems 9 02-01-2009 09:52 AM
Damaged Vein(s) Causing My Health Problem? Jerry1985 General Health 19 07-15-2008 10:15 PM
GERD causing grinding causing TMJ/TMD? CindyinAtl TMJ Disorder -TemporoMandibular Joint 2 04-01-2008 07:27 PM
15 yr old soccer player recently diagnosed with Spondy - help bd97 Back Problems 11 03-14-2008 11:34 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is Off
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ibuprofen
Lyrica
Morphine
Neurontin
Oxycontin
  Percocet
Soma Tylenol
Valium
Vicodin




TOP THANKED CONTRIBUTORS



teteri66 (1109), gmak (131), SweetPeainSF (78), maltluver (71), twohands (64), pebblebeach3 (63), cheryl1213 (51), Moldova (46), ibake&pray (41), workinmom572 (40)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (899), Titchou (835), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 02:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!